# SDR SWAA2022080124887

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB AT STAB STA 92.70 AND 11 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-372698 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[03] RERAIRED INSPAR RIB AT STAB STA 92.70 AND 11 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 STEP 4.(I) TO (R) AND B737-700 SRM 51-40-05.MATERIAL USED P/N:55100003-01 PO#SW2022002378 TOOK MEASURE OF CRACK IS L: 0.350 INCH TOOL USED CALIPER P/N 500-197-30 S/N B16144224 DUE DATE 10-DEC-22. SEE INDIVIDUAL SING OFF BELLOW;[04] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
